\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A regularity criterion for 3D density-dependent MHD system with zero viscosity

Abstract Related Papers Cited by
  • This paper proves a regularity criterion $\nabla u,\nabla b\in L^\infty(0,T;L^\infty)$ for 3D density-dependent MHD system with zero viscosity and positive initial density.
    Mathematics Subject Classification: 35Q30, 76D03, 76D07.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    H. Abidi, M. Paicu, Global existence for the magnetohydrodynamic system in critical spaces. Proc. Roy. Soc. Edinburgh Sect. A 138(3)(2008) 447-476.

    [2]

    J. Fan, F. Li, G. Nakamura, Z. Tan, Regularity criteria for the three-dimensional magnetohydrodynamic equations. J. Diff. Equ. 256(2014) 2858-2875.

    [3]

    J. Fan, Y. Zhou, Uniform local well-posedness for the density-dependent magnetohydrodynamic equations. Appl. Math. Lett. 24(11)(2011) 1945-1949.

    [4]

    D. Chae, J. Lee, Local existence and blow-up criterion of the inhomogeneous Euler equations. J. Math. Fluid Mech. 5(2003) 144-165.

    [5]

    T. Kato, G. Ponce, Commutator estimates and the Euler and the Navier-Stokes equations. Comm. Pure Appl. Math. 41(1988) 891-907.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(168) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return